# SDR REXA2018081650702

- Difficulty date: August 15, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 27,294 hours, 25,113 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Seized
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN WITH NO INDICATIONS OTHER THAN A BAD ODOR.  R & R THE APU IAW 200-49-10-00.  PERFORMED A LEAK CHECK AND OPS CHECK,  BOTH CHECKS WERE GOOD.  ACFT OK FOR SERVICE.
